Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian Russian English English About Journal | Issues | Editorial Board | Contact Us

IssuesArchive of Issues2014-6pp.587-598

Archive of Issues

Total articles in the database: 10482
In Russian (ΟΜΜ): 9683
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 78, Issue 6 / 2014 | Next article >>
A.A. Burov and I.I. Kosenko, "The Lagrange differential-algebraic equations," J. Appl. Math. Mech. 78 (6), 587-598 (2014)
Year 2014 Volume 78 Issue 6 Pages 587-598
Title The Lagrange differential-algebraic equations
Author(s) A.A. Burov (Moscow, Russia,
I.I. Kosenko (Moscow, Russia,
Abstract The Lagrange equations are considered in the case when the Lagrangen function is independent of some of the velocities, and the properties of the differential-algebraic equations arising are studied. It is proved that, when non-degeneracy conditions are satisfied, the equations arising reduce to differential Lagrange equations of lower dimension. The problem of the planar oscillations of an elastic pendulum is considered as an example.
Received 13 February 2014
Link to Fulltext
<< Previous article | Volume 78, Issue 6 / 2014 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149
Founders: Russian Academy of Sciences, Ishlinsky Institute for Problems in Mechanics RAS
© Journal of Applied Mathematics and Mechanics
Rambler's Top100